Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 9, Number 5

All articles in this issue are freely accessible.

The equivalence of two extensions of Lebesgue area
Edward Silverman.
Proc. Amer. Math. Soc. 9 (1958), 671-672
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0096773
A report on primes of the form $k⋅2^{n}+1$ and on factors of Fermat numbers
Raphael M. Robinson.
Proc. Amer. Math. Soc. 9 (1958), 673-681
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0096614
Ordered commutative semigroups of the second kind
A. H. Clifford.
Proc. Amer. Math. Soc. 9 (1958), 682-687
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0096740
On a closure property of measurable sets
Earl J. Mickle.
Proc. Amer. Math. Soc. 9 (1958), 688-689
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0097484
The class of recursive functions
J. R. Shoenfield.
Proc. Amer. Math. Soc. 9 (1958), 690-692
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0095780
On a Tauberian theorem of Landau
Basil Gordon.
Proc. Amer. Math. Soc. 9 (1958), 693-696
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0104084
On nilstable algebras
Louis A. Kokoris.
Proc. Amer. Math. Soc. 9 (1958), 697-701
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0097433
Automorphisms of products of measure spaces
Dorothy Maharam.
Proc. Amer. Math. Soc. 9 (1958), 702-707
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0097494
On the structure of maximum modulus algebras
Walter Rudin.
Proc. Amer. Math. Soc. 9 (1958), 708-712
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0096968
On a class of universal ordered sets
Elliott Mendelson.
Proc. Amer. Math. Soc. 9 (1958), 712-713
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0096592
The structure of a special class of rings
Wallace S. Martindale.
Proc. Amer. Math. Soc. 9 (1958), 714-721
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0098115
On the lattice of all join-endomorphisms of a lattice
G. Grätzer and E. T. Schmidt.
Proc. Amer. Math. Soc. 9 (1958), 722-726
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0095794
Linear completeness and hyperbolic trigonometry
Curtis M. Fulton.
Proc. Amer. Math. Soc. 9 (1958), 726-728
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0102047
Limit sections and universal points of convex surfaces
Z. A. Melzak.
Proc. Amer. Math. Soc. 9 (1958), 729-734
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0097770
Another subdivison which can not be shelled
Chandler Davis.
Proc. Amer. Math. Soc. 9 (1958), 735-737
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0096207
On the Hankel $J$-, $Y$- and $H$-transforms
James L. Griffith.
Proc. Amer. Math. Soc. 9 (1958), 738-741
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0096089
On the extrema of certain polynomials
Robert Breusch.
Proc. Amer. Math. Soc. 9 (1958), 742-747
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0096781
On means of entire functions. II
Q. I. Rahman.
Proc. Amer. Math. Soc. 9 (1958), 748-750
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0095942
On a class of univalent, star shaped mappings
Albert Schild.
Proc. Amer. Math. Soc. 9 (1958), 751-757
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0095954
On the determination of a function in the plane by its integrals over straight lines
John W. Green.
Proc. Amer. Math. Soc. 9 (1958), 758-762
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0096770
Asymptotic properties of subharmonic and analytic functions
Jun-iti Itô.
Proc. Amer. Math. Soc. 9 (1958), 763-772
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0096048
On the iteration of transformations in noncompact minimal dynamical systems
Felix E. Browder.
Proc. Amer. Math. Soc. 9 (1958), 773-780
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0096975
On spaces which are not of countable character
J. M. Marr.
Proc. Amer. Math. Soc. 9 (1958), 780-781
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0097791
Lacunary Fourier series on noncommutative groups
Sigurđur Helgason.
Proc. Amer. Math. Soc. 9 (1958), 782-790
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0100234
Multiplications on the line
J. G. Horne.
Proc. Amer. Math. Soc. 9 (1958), 791-795
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0095901
A note on complete collectionwise normality and paracompactness
Louis F. McAuley.
Proc. Amer. Math. Soc. 9 (1958), 796-799
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0099647
On a class of fixed-point-free graphs
Gert Sabidussi.
Proc. Amer. Math. Soc. 9 (1958), 800-804
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0097068
A partition theorem for Euclidean $n$-space
Hans Samelson, R. M. Thrall and Oscar Wesler.
Proc. Amer. Math. Soc. 9 (1958), 805-807
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0097025
The cohomology algebra of certain loop spaces
Edward Halpern.
Proc. Amer. Math. Soc. 9 (1958), 808-817
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0099661
Totally nonconnected im kleinen continua
Edward E. Grace.
Proc. Amer. Math. Soc. 9 (1958), 818-821
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0099640
A fixed point theorem for nilpotent Lie groups
Louis Auslander.
Proc. Amer. Math. Soc. 9 (1958), 822-823
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0095896
An iterative solution of the quadratic equation in Banach space
J. E. McFarland.
Proc. Amer. Math. Soc. 9 (1958), 824-830
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0096147